MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T510C33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); No Information (3190)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that 5 months post implant of this 33mm bioprosthetic valve, the valve was explanted and replaced with 31mm bioprosthetic valve of the same model. the reason for the explant was not reported.  no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the valve was explanted due to endocarditis of the 33 mm valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7194200
Report Number2025587-2018-00178
Device Sequence Number1174310
Product Code LWR
UDI-Device Identifier00643169594432
UDI-Public00643169594432
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Model NumberT510C33
Device Catalogue NumberT510C33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR